# SDR A6WA202302128463

- Difficulty date: February 12, 2023
- Submitted: February 13, 2023
- Operation: Air carrier
- Aircraft: N427ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7685
- Aircraft time: 41,052 hours, 39,356 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Condition: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHORTLY AFTER LEVEL OFF AT FL320, REV'D EFIS COMP MON CAUTION FOR IAS.  C/W QRH. AT FL320, CA SIDE INDICATED 270, FO'S SIDE INDICATED 282.  AT FL300, CA SIDE INDICATED 240.  FO'S SIDE INDICATED 295 KIAS. FO AND STANDBY WERE MATCHED WITH EACH OTHER.  IAW QRH, SELECTED CA SIDE SELECTOR VALVE CLOSED. MESSAGE REMAINED.  SELECTED VALVE BACK TO OPEN. ALSO SELECTED ADC TO 2 PER QRH.   *****AIRCRAFT REMOVED FROM SERVICE******** C/W AWA AMM SUPP 17-077D (PITOT STATIC TEST EQUIPMENT REMOVED AND MACH  TRANSDUCER VERIFIED OPEN).  MOISTURE REMOVED FROM #1 PITOT STATIC       SYSTEM AND PERFORMED OPS PITOT STATIC TEST IAW AMM 34-11-00.  CA        AIRSPEED WITHIN LIMITS.
